Leaky Gut Syndrome Archives

tetracycline

[ Leaky Gut Syndrome Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

tetracycline

Posted by Beth on August 18, 2002 at 23:35:31:

I was wondering how dangerous it is to take tetracycline. Would it be ok to take it if I am also taking the primal defense to perhaps offset the negative effects? I just want this perioral dermatitis to go away. Thanks! Beth



Re: tetracycline

Posted by
zarin on August 19, 2002 at 02:05:47:

In Reply to: tetracycline posted by Beth on August 18, 2002 at 23:35:31:

You should take antibiotics only when absolutely necessary. Bios= Life. Antibiotic= against life. Probiotic = for life. Sometimes it is necessary to take antibiotics to control infections. But remember antibiotics do not differenciate between good and bad bacteria. So if you need to take antibiotics, it is always good to follow through with taking some probiotics, and then reverting back to preibiotic when your body is able to handle creating its own natural environment for probiotics to flourish.



Re: tetracycline

Posted by Beth on August 19, 2002 at 10:01:00:

In Reply to: Re: tetracycline posted by zarin on August 19, 2002 at 02:05:47:

Well here is the deal, I have been taking primal defense (12 per day), eating a whole foods diet, drink a green drink, do the SR (pray and meditate several times per day now), eliminated all stress, take vitamins, changed toothpaste (squiggle), changed soap, changed shampoo and still the perioral dermatitis has gotton worse. From my reasearch on the net, most "medical" sites and boards (along with my doctor) say that a round of tetracycline will usually do the trick. Now, I have not taken an antibiotic in over ten years, so this is not something I am jumping into, however, I am an attractive woman with this horifying rash on my face. It is starting to cause some depression and it is affecting my social life since I find myself not wanting to go places. I had my husband go to his 20 year reunion without me because I was embarrassed.

Given all of that, I have decided to take the tetracycline. What I need help with now, is to find out what I can do in order to "minimize" the negative effects. I thought that I would continue to take 12 primal defense per day in order to place and help build up the "good" bacteria. I will also continue with everything else I am doing, but can any of you (Dr. Stoll, and HY) think of anything else I can do? Thank you for your help. Beth



Re: tetracycline

Posted by Walt Stoll on August 19, 2002 at 11:05:08:

In Reply to: Re: tetracycline posted by Beth on August 19, 2002 at 10:01:00:

Hi, Beth.

Why not give the "round of tetracycline" a chance and let us know what happens.

I have yet to see this resolve the problem if the diagnosis is correct. Perhaps you will be the first.

At the very least you will then have exausted this "magical pill" approach and then can get serioius about getting rid of the causes.

Let us know how you do.

Walt



Re: tetracycline

Posted by R. on August 20, 2002 at 20:25:27:

In Reply to: Re: tetracycline posted by Walt Stoll on August 19, 2002 at 11:05:08:

Dr. Stoll, what are causes of perioral dermatitis? She said she'd been doing all the things you recommend, but her condition worsens.



Re: tetracycline (Archive in LGS.)

Posted by Walt Stoll on August 21, 2002 at 10:47:07:

In Reply to: Re: tetracycline posted by R. on August 20, 2002 at 20:25:27:

Hi, R.

As I have said many times, I believe it to be the tip of the iceberg of developing LGS.

There are a number of other contributing causes just like in any LGS situation.

Walt



Re: tetracycline (Archive in LGS.)

Posted by Beth on August 21, 2002 at 12:59:38:

In Reply to: Re: tetracycline (Archive in LGS.) posted by Walt Stoll on August 21, 2002 at 10:47:07:

But WHAT ARE THEY? You never answer the question!!!!!!!!!



Re: tetracycline (Archive in LGS.)

Posted by Walt Stoll on August 22, 2002 at 09:19:41:

In Reply to: Re: tetracycline (Archive in LGS.) posted by Beth on August 21, 2002 at 12:59:38:

Beth,

If spoon feeding you would help, I might even do it--although there are many thousands of others out there and only one of me. The best you will get from me is pointing you where you can begin to learn about what you need to learn. I have answered your same questions at least a dozen times already. That is what the archives are for.

Once you have done what I first suggested, I will be glad to answer more questions.

If you are not even willing to put in the time needed to learn, you CERTAINLY will not actually DO what you need to DO.

Perhaps when you have suffered more??

Walt

Follow Ups:


[ Leaky Gut Syndrome Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!